Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

Too Many Injections

I've recently been diagnosed as possibly having Ehlers-Danlos Syndrome. They have to run more tests to make sure. My problem is that I have been getting steroid injections in my neck since January every 2 weeks. My rheumatologist said to stop immediately. I knew I was supposed to get 3 injections and that's it, but the doctor kept saying no its ok, it's the lowest dose, etc. The issue I have with this now is that I probably had EDS all along, but it progressed faster with all of the injections. What can Hakeem if you get too many injections?
advertisement

Comments

  • itsautonomicitsautonomic LouisianaPosts: 2,561
    I am sorry about the diagnosis of EDS, some of my neurological friends have that and its very rough for them.  To much steroid injections can have effects on connective tissue and bones for one and I know in EDS that is something that is affected, but the best thing would be to ask your rheumatologist.  EDS is sort of rare and I am not sure the Dr. doing injections would fully understand it and be able to relate it to injections.  This is just a guess, but I know EDS often takes a long time to diagnose.
    Do your due dilegence, trust you know your body and question everything if it does not fit. Advocate for yourself and you will be suprised what will be revealed trusting your body and instinct.
Sign In or Register to comment.